MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74027243
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to poly insert jumped because she sitting with her legs crossed.Poly was found slightly broken and worn.
 
Additional Manufacturer Narrative
H10 h2,h6: the affected journey ii bcs articular insert was returned and evaluated.A lab analysis conducted during this investigation indicated that the device showed a damaged post.Additionally, the insert showed damage on and near the insertion/extraction slot of the insert.No material or manufacturing defects were observed in any of the components in the course of this investigation.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A clinical evaluation noted that no relevant supporting documentation was provided, therefore a thorough medical investigation could not be performed.No further investigation warranted for this complaint.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 11MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8512711
Report Number1020279-2019-01557
Device Sequence Number19303870
Product Code JWH
UDI-Device Identifier00885556177716
UDI-Public00885556177716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027243
Device Lot Number17AM17398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR